Imperial College London

ProfessorSpencerSherwin

Faculty of EngineeringDepartment of Aeronautics

Professor of Computational Fluid Mechanics
 
 
 
//

Contact

 

+44 (0)20 7594 5052s.sherwin Website

 
 
//

Location

 

313BCity and Guilds BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Zienkiewicz:2003:10.1002/nme.884,
author = {Zienkiewicz, OC and Taylor, RL and Sherwin, SJ and Peiro, J},
doi = {10.1002/nme.884},
journal = {INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING},
pages = {1119--1148},
title = {On discontinuous Galerkin methods},
url = {http://dx.doi.org/10.1002/nme.884},
volume = {58},
year = {2003}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Zienkiewicz,OC
AU - Taylor,RL
AU - Sherwin,SJ
AU - Peiro,J
DO - 10.1002/nme.884
EP - 1148
PY - 2003///
SN - 0029-5981
SP - 1119
TI - On discontinuous Galerkin methods
T2 - INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
UR - http://dx.doi.org/10.1002/nme.884
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000185985700001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/384
VL - 58
ER -